m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2026

Dasatinib-induced cervicofacial oedema in chronic myeloid leukaemia blast crisis.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ledesma Maris May P, Amadore Rene A, Ong April Joy K, Quero-Taggaoa Anne Kristine H

Аннотация

Dasatinib-induced cervicofacial oedema is an exceedingly rare adverse event of second-generation tyrosine kinase inhibitor (TKI) therapy. We report a man in his 40s diagnosed with chronic myeloid leukaemia in myeloid blast crisis (BCR::ABL1 88% international scale) who developed progressive facial and neck swelling on day 13 of induction chemotherapy with cytarabine, doxorubicin and dasatinib. In the setting of febrile neutropenia (absolute neutrophil count 200/μL), the differential diagnosis included deep space infection and drug reaction. CT imaging demonstrated diffuse cervicofacial oedema without abscess. Vancomycin, initially added for suspected facial cellulitis, was discontinued; piperacillin-tazobactam was continued for febrile neutropenia prophylaxis. Intravenous hydrocortisone 100 mg every 8 hours produced marked improvement by day 2. The patient completed induction, achieved remission and later tolerated dasatinib rechallenge at 100 mg daily during consolidation. This case highlights the diagnostic challenge of TKI-associated oedema in neutropenic patients, the effectiveness of corticosteroids and the feasibility of cautious rechallenge.

Предметные рубрики MeSH